Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Bounds for eigenvalues of tridiagonal symmetric matrices computed by the LR method

Author: Gene H. Golub
Journal: Math. Comp. 16 (1962), 438-445
MSC: Primary 65.40
MathSciNet review: 0163430
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.40

Retrieve articles in all journals with MSC: 65.40

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society